# SDR CALA2023100302928

- Difficulty date: September 14, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 69,603 hours, 24,424 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Sta540 Lbl6.14
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND RBL 6.14 IS CRACKED SUPPORT TASK NSA EMX NR 00070 REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 6.14  INSPECTED IAW SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL
